Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2020, Volume 107, Issue 3  


The Extended Legendre Transform and Related Variational Principles
A. B. Antonevich, E. U. Leonova
323
Seminorms Associated with Subadditive Weights on $C^*$-Algebras
A. M. Bikchentaev
341
A Generalization of Kneser Graphs
A. V. Bobu, A. E. Kupriyanov, A. M. Raigorodskii
351
On the Irrationality Measure of $\ln7$
I. V. Bondareva, M. Yu. Luchin, V. Kh. Salikhov
366
Formations and Products of $\mathrm F(G)$-Subnormal Subgroups of Finite Solvable Groups
A. F. Vasil'ev, V. I. Murashka
376
On the Existence of Homoclinic Orbits in Nonautonomous Second-Order Differential Equations
A. O. Ignatyev
391
On a Generalization of Voronin's Theorem
A. Laurinčikas
400
Parabolic Equations with Large Parameter. Inverse Problems
V. B. Levenshtam
412
Local Solvability and Global Unsolvability of a Model of Ion-Sound Waves in a Plasma
A. A. Panin, G. I. Shlyapugin
426
Asymptotics of the Solution of a Wave Equation with Radially Symmetric Velocity on the Simplest Decorated Graph with Arbitrary Boundary Conditions at the Gluing Point
A. V. Tsvetkova, A. I. Shafarevich
442
The List-Chromatic Number of Complete Multipartite Hypergraphs and Multiple Covers by Independent Sets
D. A. Shabanov, T. M. Shaikheeva
454

Brief Communications
Mixed Problem with Dynamical Boundary Condition for a One-Dimensional Wave Equation with Strong Dissipation
A. B. Aliev, G. Kh. Shafiyeva
466
Kolmogorov Widths of Weighted Sobolev Classes on an Interval with Conditions on the Zeroth and First Derivatives
A. A. Vasil'eva
470
The Zero Set of a Real Analytic Function
B. S. Mityagin
473
A Functional Inequality for Sine Series
K. A. Oganesyan
476
On the Number of Cyclic Subgroups of Prime Order in the Group of Diagonal Matrices over a Circular Field
U. M. Pachev, M. M. Isakova
479

Papers published in the English version of the journal
Orthogonal to Principal Ideles
S. O. Gorchinskiy
425–434
Some Congruences for Overpartitions with Restriction
H. M. Srivastava, N. Saikia
488–498
The Minimum Number of Interior $H$-Points of Convex $H$- Dodecagons
X. Wei, W. Wang, Z. Guo
509–517
Brief Communications
On Commuting Automorphisms of Some Finite $p$-Groups
R. Garg, D. Gumber
525–528
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021